# SDR SWIA2020081151737

- Difficulty date: July 10, 2020
- Submitted: August 11, 2020
- Operation: Air carrier
- Aircraft: N971SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7947
- Aircraft time: 39,640 hours, 33,770 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Part number: 601R3111358
- Condition: Cracked
- Location: Bs 280 Floorbeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S.280.00 FLOORBEAM CLIPS ON THE INBOARD SIDE OF LBL 9.00 AND RBL 9.00 ARE CRACKED.   REMOVED AND REPLACED LBL9 AND RBL9 IB CLIPS IAW SRM.
